Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 24, Number 1

Moduli of parahoric $\mathcal G$-torsors on a compact Riemann surface
V. Balaji and C. S. Seshadri.
J. Algebraic Geom. 24 (2015), 1-49
Abstract, references and article information
Full-text PDF
MathSciNet review: 3275653
Chow–Künneth decomposition for $3$- and $4$-folds fibred by varieties with trivial Chow group of zero-cycles
Charles Vial.
J. Algebraic Geom. 24 (2015), 51-80
Abstract, references and article information
Full-text PDF
MathSciNet review: 3275654
Rationality of the moduli spaces of 2-elementary $K3$ surfaces
Shouhei Ma.
J. Algebraic Geom. 24 (2015), 81-158
Abstract, references and article information
Full-text PDF
MathSciNet review: 3275655
Characterization of varieties of Fano type via singularities of Cox rings
Yoshinori Gongyo, Shinnosuke Okawa, Akiyoshi Sannai and Shunsuke Takagi.
J. Algebraic Geom. 24 (2015), 159-182
Abstract, references and article information
Full-text PDF
MathSciNet review: 3275656
Motivic classes of commuting varieties via power structures
Jim Bryan and Andrew Morrison.
J. Algebraic Geom. 24 (2015), 183-199
Abstract, references and article information
Full-text PDF
MathSciNet review: 3275657
American Mathematical Society